Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Shorter Notes: Derivations of C*-Algebras which are not Determined by Multipliers in any Quotient Algebra

Jun Tomiyama
Proceedings of the American Mathematical Society
Vol. 47, No. 1 (Jan., 1975), pp. 265-267
DOI: 10.2307/2040247
Stable URL: http://www.jstor.org/stable/2040247
Page Count: 3
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Shorter Notes: Derivations of C*-Algebras which are not Determined by Multipliers in any Quotient Algebra
Preview not available

Abstract

An example is given to show that, in a C*-algebra without unit, a derivation is not necessarily determined by a multiplier in some quotient algebra.

Page Thumbnails

  • Thumbnail: Page 
265
    265
  • Thumbnail: Page 
266
    266
  • Thumbnail: Page 
267
    267